# SDR AALA201909239013

- Difficulty date: September 22, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 15,547 hours, 5,979 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR DAMPER NEEDED SERVICING PER PS CHECK. MAINTENANCE SERVICED DAMPER ACUTATOR TO PROPER PRESSURE PER AMM 52-10-00.
